MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recx1861 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the rn inserted a picc in a patient and a piece of the 3cg stylet tip broke off in the patients arm.It is reported that the piece of wire was successfully removed.No other information was provided.

Brand Name
POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8363171
Report Number3006260740-2019-00344
Device Sequence Number13943037
Product Code LJS
UDI-Device Identifier00801741155215
UDI-Public(01)00801741155215
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberN/A
Device Catalogue NumberS1295108FD5
Device Lot NumberRECX1861
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;